I take the Klor-Con (KC) powder and I want to know why you cannot lay down after taking the medication?
8 Oct 2009
If you lay down the contents of your stomach, which contains Klor-Con (potassium chloride) may come up your esophagus and cause damage. So it is better to stay upright and wait for it to be cleared from your stomach.
Basically you don't want it coming up your gastrointestinal tract. It needs to keep going down.
- Klor-Con Information for Consumers
- Klor-Con Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klor-Con (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Antara for high cholesteral (7th drug tried... statins gave me arm/leg/foot cramps). The cramps are now returning even w/ ...
1 answer • 12 Oct 2009
Klor-Con M20 - my doctor suggested I stop taking it... I have been taking one 3 x a day... isn't tha
... too much of an abrupt stop. I am also stopping a diuretic at the same time... but still on a beta blocker and a calcium channel blocker... I am a ...
1 answer • 17 Dec 2009
I have recently been switched from 4 Klor-Con M20 tabs to 6 Micro-K meq CR Caps daily. I want to know if the dosage is the same.
1 answer • 30 Dec 2010
I need answer as soon as possible, thank you
1 answer • 2 Jan 2011
Since Klor-con 8 Meq, and Diovan should be avoided, in combination. what is drugs of choice compatible with Klor-con for potassium and Diovan. I am ...
1 answer • 21 Aug 2012